On August 14, I was prescribed 10mg of citalopram. I began taking it that day. I took it for roughly a week then went off of it on my own for 3 days due to awful side effects. My anxiety increased by 100x, didn't sleep, didn't eat for 4 days, increases pulse and constant heart palpitations. I felt absolutely awful. I returned to the medication at 5mg for a few days then returned to the doctor. I went back to the doctor on August 28 and the changed my medication to sertraline 12.5 for 4 days then 25mg from then on. Today is my 6th day of Sertraline. I feel a significant improvement but I still have shakes, chills, and occasionally feel my heart beat out of control. I have also been prescribed .25mg clorazepam for panic attacks. I take it every night at bed just to help me sleep. I have had fewer panic attacks and am generally happier but still wonder when full effect of medication will happen. I also would like to know if skipping three days made the entire process start all over again, or the change of medication made the process start all over again. Any and all conversation is welcome and appreciated. I want to know I'm not alone. I also occasionally get cold chills on the left side of my body and find that sometimes it will tingle. Not go numb but just tingle. I also have a stiff upper back and I have just assumed this is from all of the tension I have held for so long. Just looking for similar experiences.
It is going to take upwards of a month or so for the full effects of the Zoloft and you may still need an increase in dosage since you are taking a low dose. Some of what you are experiencing is side effects which will subside in the first couple of weeks. Heightened anxiety in the beginning is not unusual, but the clonazepam should help with this.
I took Celexa for 2 years and it was great. I decided one day that I was going to go off of all of my meds and just stopped all of them without consulting my dr. 2 months later I went back on them and one day I got dizzy, shaky, palpitions, heart racing, tight chest and felt like I was having a heart attack. Went to the Er and they gave me an ekg, X-ray of my heart and blood work and said I was fine. I stopped the Celexa again thinking it was what was making me sick. I have been to the Er 5 times ... 3 drs appts in the last 3 months. I just recently went to the drs again because I still feel horrible. Tingling in my head, palpitations, nausea, no appetite, no appetite, chills , shaky and always out of breath. This is not normal!!! So I go back to my dr last week and she says I need to go back on my Celexa. So I take it the next morning and I’m back to the Er feeling like I’m having a heart attack. I never took another pill again. I talked to my dr yesterday and she says I’m still feeling sick because I have went off and on and off again of the meds and that’s why I’m sick. She told me to go back on the Celexa and just wait out all of the side effects and after about a month I should be better. I don’t know what I should do. I’ve been so sick for the past few months thinking I’m dying. All I know is I can’t live like this feeling sick every day!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Dec 2016 • 5 answers
Updated 20 Dec 2010 • 2 answers
Updated 19 Apr 2013 • 3 answers
Updated 8 Sep 2015 • 5 answers
Updated 11 Jun 2017 • 5 answers